# SDR SWIA20205110560

- Difficulty date: April 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Diaphragm
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DIAPHRAGM CRACKED JUST AFT OF FS909.00 STGR 24L AT BOTTOM (MARKED   (C-CHECK) RO 5/7/2020   REPAIRED WING TO FUSELAGE AFT FAIRING SUP. FS909.00, LBL17. COMPLIED WITH BOMBARDIER REO AND COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**)
